# SDR VNAA2020082811102

- Difficulty date: August 27, 2020
- Submitted: August 29, 2020
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 40,921 hours, 30,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ABOUT FL120 THE CREW GOT A MAIN CABIN DOOR MASTER WARNING MESSAGE. THE PILOTS SPOKE WITH THE FAS AND MONITORED THE MAIN CABIN DOOR. THE CREW MADE THE DECSION TO RETURN TO FIELD. THEY LANDED IN CLT WITH OUT INCIDENT AND THEY DID NOT HAVE THE PASSENEGRS BRACE. THE CREW DID DECLARE A EMERGENCY AND TRUCKS DID ROLL BUT NOT NEEDED. THEY PLANE LANDED AND TAXIED TO A GATE SAFELY AND UNDER THEIR OWN POWER. THE CREW ALSO STATED THEY DID NOT LAND OVERWIEGHT. NO FURTHER INFORMATION WAS GIVEN AT THIS TIME. PERFORMED AN ADJUSTMENT OF THE PAX DOOR LATCH MECHANISM IAW CRJ700 AMM 52-11-02-820-801, OPS CHK GOOD AT THIS TIME
